Men's health magazine phone number

Common Questions and Answers about Men's health magazine phone number

mens-health

Avatar n tn Just had a very detailed physical exam a couple of months ago. Clean bill of health. The sensation started a few weeks ago. Also thought my cell phone was vibrating in my pocket - actually reached into an empty pocket. I also notice several people have mentioned antibiotics - I went on Doxycycline for a short period prior to this manifesting. Perhaps a link? I may go to a doc to just be sure. Will let you know if I come up with anything different.
Avatar f tn ( It's so disheartening that so many are suffering with this. I am not young but I am not old (48) and I feel young and besides this I am in good health or at least I was. I just hope there is relief from this...and I hope you are finding relief from your symptoms.
Avatar n tn I appreciate your input as well. This is a fantastic forum! I have read on a number of different websites that breast cancer is typically not painful. I think though, no matter how much I read it there is always this doubt in my head that I'm one of the few. Anyway, thanks for the well wishes and I also wish you well too. Another lump? Geez...I'm really sorry and hope for the best~ When do you go to find out?
Avatar n tn I am taking a probiotic and Colloidal Silver to see if it will help. Both of these items can be purchased through a health food store. I've been taking it now for about two weeks. My symptoms are slowly getting better but still feels uncomfortable. I'm wondering if my partner needs to be treated, could he be a carrier of this??
Avatar n tn OMG!! 46, will be 47 in June. Can't even tell you how everything seems to be failing, wrinkling, etc. & yes, it seems like it happened overnight. Perimenopausal as well. Had complete check up recently & no major health issues. However, my gyno has me hrt's(which I REALLY want to get off of). Added into the mix of all the skin issues mentioned, I am losing my hair like CRAZY. Anyone else having hair loss issues?
Avatar n tn I am 46, healthy, surf and swim a lot, and have only experienced this the last few years in cold dry weather or when I have a touch of the flu- usually when talking on the phone or when sleeping,but never when eating. My mum has had some scary episodes over the past 20 years and prompted me to google this forum.There must be an easier solution than steroids to alleviate the problem. .
Avatar n tn in my rapid healing foods book it says you hould realese it once a month for healty contractions. it messes with your prostate gland. i stopped for 2 weeks for health ive been to the gym lift heavier weights when you stop this ******** when i masturbate then go gym you get a head ache it says in my book you get lower back pain feel tired and lazy and i cant lift heavy weights. you go weak and skiny if you masturbate always.
Avatar n tn any instructions for follow-up? did you get any meds? Seriously think about going to a naturopath for extra health support, get someone to call and drive you there. Also, go see your medical doctor if you feel that you have worsened. I got the flu shots on Nov 5th and there have been days that I felt that I went "backwards" and then I would improve again. Look at our original forum (Tingling after Swine Flu Vaccine) where there are over 150 comments for more feedback and suggestions.
Avatar n tn Luckily my girlfriend is a champ and isn't too conserned about me getting off, but she's more worried if there are any health issuse i need to be aware of... I don't really think I'm comfortable enough to say "I'm addicted to porn!" Oh well, I suppose I'll take everyone's addvice and just cut back on the porn and masturbation.
Avatar n tn There is a good article in Women's Health this month in regards to Chronic pain and the fact that sometimes the nerve does not "shut off" long after the injury has healed. At least this would account for the fact that nothing shows on MRI's, X-Rays, CAT scans, Bone Scans etc., etc.. The hope was that the nerve blocks that I had would work "like shutting down and restarting your computer". One worked for 4 days, the next one 2 (they won't repeat them).
Avatar n tn Oops! I forgot to mention that I do have a friend that took Topamax for migraines. She said it helped her immensely, but she did lose weight with it. I don't think she had any of the bad side effects, but I am not for sure.
Avatar n tn OK, I have read all these posts on Metformin, and i don't believe this has to do with your weight loss! My boyfriend has taken this med. for two years, and from the beginning, he hasn't lost ANY weight! And his doctor had him taking 1000mg AM, and PM. He is diabetic. I think you changing what you're eating, the amount you eat, and walking more often is the reasons why you loose weight! And also, it is VERY, VERY unhealthy to loose 19LBS in 1 week!
Avatar f tn Yes, I have brought a number of these posts into 2 different doctors plus a nutritionist, but not to amny avail. But there WILL be someone who cares enough to read into it. I think the Dr. Oz idea is a great one, and anyone who might have a willing ear and/or audience/resources to help us. I think I also mentioned Icy Hot in a post somewhere on this site (btw, threads appear for Brachioradial Pruritus in both dermatology AND in neurology, at least, maybe elsewhere on this site too, so read on..